# SDR DXTA2019093002900

- Difficulty date: September 28, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GVSP
- Aircraft serial: 5075
- Aircraft time: 14,302 hours, 5,058 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1) NLG STEERING NOT RESPONDING TO INPUTS - AFTER SELECTING GEAR HANDLE DOWN, WE GOT THE BLUE CAS MSG "STEER BY WIRE OFF".   2)  NLG INDICATOR LIGHT - AFTER SELECTING GEAR HANDLE DOWN, WE GOT A BLUE CAS "STEER BY WIRE OFF" MSG.  WE CYCLED THE GEAR (AT LOWER SPEED) BUT STILL DID NOT GET A NLG DOWN AND LOCKED INDICATION "GREEN LIGHT" ON GEAR SELECTOR PANEL.  HOWEVER, AFTER FOLLOWING GUIDANCE QRH (WE DID A G PULL UP MANEUVER, AND A TOUCH AND GO LANDING) BUT WERE UNSUCCESSFUL IN GETTING THE NLG LOCKED INDICATION DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY....NOSE STEERING WAS INOPERATIVE DURING LANDING AND TAXI OFF RUNWAY.   INSPECTED THE NLG AND FOUND CONNECTOR PLUG 111P1 DISCONNECTED. RECONNECTED THE CONNECTOR PLUG AND PERFORMED LANDING GEAR ADJUSTMENT TEST IN ACCORDANCE WITH AMM 32-00-00 2 RII. ALL INDICATIONS ARE NORMAL RII. BECAUSE THE AIRCRAFT SENSED THE NLG WAS NOT DOWN AND LOCKED IT PREVENTED THE TILLER STEARING TO BE ENGAGED. AFTER RECONNECTED CONNECTOR PLUG 111P1 PERFORMED STEERING SYSTEM ADJUSTMENT AND TESTED IN ACCORDANE WITH GULFSTREAM AMM 32-50-00 RII. STEERING WITH TILLER AND PEDALS ARE NORMAL RII.
